# SDR R61A2019080724818

- Difficulty date: July 24, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 17039011403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER LOWER SKIN AT RIB 1A ON LT I/B AFT FLAP. REPLACED LT I/B AFT FLAP IAW AMM 27-51-08.
